# SDR AWXA200700119

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,249 hours, 42,618 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

PHX - EL - ON APPROACH TO SAN THE CREW NOTICED A SPLIT FLAP INDICATION IN THE 2 AND 5 POSITION.  THE FLAPS WOULD NOT MOVE TO THE SELECTED POSITION.  THE CREW DECIDED TO DIVERT TO LAX TO USE THE LONGER RUNWAYS.  THE CREW DECLARED AN EMERGENCY AND LANDED IN LAX.  THE LANDING WAS UNEVENTFUL, THE PASSENGERS DID NOT BRACE.  THE A/C IS AOS AT THIS TIME.
